# SDR ASAA2018062625213

- Difficulty date: June 26, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 719 hours, 179 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 116283
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 719 hours, 179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLUE SYS POWER ACCUMULATOR WILL NOT HOLD PRESSURE GROUNDED - YES. REMOVED & REPLACED HYD ACCUMULATOR AT 2070GM. OPS CHECK GOOD NO LEAK NOTED IAW AMM 29-12-42 PB 401.
